Metformin

Last Update February 8, 2016
Metformin (brand name: Glucophage, Glumetza) is a medication used primarily for diabetes. It is an oral hypoglycemic medication. It lowers blood sugar levels in type 2 diabetics by...
Read more
Satisfaction Score
?
2.7
5 1 476659
Slightly Satisfied
based on 476,659 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 8, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 476,659 conversations around the web
Share your experience
Share your experience

Does Metformin cause Joint Pain?

#91 in Metformin discussions - 424 posts discuss Joint Pain with Metformin. Joint Pain is #91 concern in Metformin discussions.

Does Metformin cause Joint Pain?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 424 discussions
?
joint pain since taking Metformin. Glucosamin sulphate...
" I've certainly suffered much more joint pain since taking Metformin. Glucosamin sulphate is good, although the jury is still out as to whether it... "

?
daily. Metformin gave me joint pains in hips & knees,...
| healthunlocked.com
" ...'sitagliptin' one tablet daily. Metformin gave me joint pains in hips & knees, so my Doc changed it to sitagliptin. Does metformin give joint pains to any one else here ?? Please do let me... "

?
ncreased joint pain after using metformin. I have k...
" metformin? please help me is any of you experienced increased joint pain after using metformin. I have knee pain for long time. My ...750 mg, since then i am experiencing pain in... "

?
have doubled my metformin i have now been suffering joint...
" ...the doctors have doubled my metformin i have now been suffering joint pains... "

?
about side effects (stiffness of muscles, joint pain...
| www.pharmacyreviewer.com
" My partner takes Metformin and complains about side effects (stiffness of muscles, joint pain). I think this pain might ...a separate issue, unrelated to... "

?
about 4 years but suddenly i started developing joint pains...
| www.peoplespharmacy.com
" I have been on metformin for about 4 years but suddenly i started developing joint pains especially at the phalanges. ...proper control since then. Question: Is this a known side effect of... "

?
day. I am now starting to get significant pain in my joint...
| www.drugs.com
" ...been taking Sitagliptin combined with Metformin for about four years - slowly slowly my weight has dropped. I have had to make major changes to my diet to avoid being sick at about 4am every day. I... "

?
ve joint pain as a side effect of Metformin, but I think...
| www.diabetesforums.com
" ...hear about new guidelines for Metformin, can you please provide links? ...It's possible that you have joint pain as a side effect of Metformin, but I think it's rare. ... "

?
n't live like this. I am having a little less joint pain in...
| www.diabetesdaily.com
" ...what causes these reactions to Metformin. Good luck with the Metformin this time around. I know what ya' mean. I've lost 6 months and I just can't live like this. I am having a little less... "

?
pregnancy. I've been having a lot of auto-immune joint pain...
| www.soulcysters.net
" ...update, I've been on Metformin for nearly two weeks now, went up to 500mg twice a day last Friday, and am now down 6.5 lbs! Yay! My first goal for myself is to get out of the 200s again for the first... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...